# SDR 2022F00052

- Difficulty date: February 25, 2022
- Submitted: February 25, 2022
- Operation: General aviation
- Engine: Ge CF34*
- System (JASC): 2800 · Aircraft Fuel System
- Part: Manifold
- Condition: Cracked
- Location: Fuel Manifold
- Component: Manifold, Genelc
- Stage of operation: UK
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK INDICATION WAS FOUND ON THE METAL PORTION OF THE MANIFOLD DURING FPI INSPECTION SPM 70-32-02.
